# SDR 95ZZZX1685

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N529AC
- Make and model: Boeing 727-17
- Aircraft serial: 20327
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Assy
- Part number: 65267632
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TIST - DURING CLIMB-OUT, AIRCRAFT HAD A VIBRATION.  ALL SYSTEMS CHECKED OKAY.  ABOUT 2.50 HOURS INTO THE FLIGHT, CREW HEARD A DULL BANG, AND VIBRATION WAS GONE.  AFTER LANDING IN GRR, FOUND RIGHT GEAR DOOR WAS MISSING.  FORWARD HINGE POINT, BOEING PN 65-26763-2, CRACKED ALLOWING DOOR TO DROP DOWN INTO THE AIRFLOW.  THE DOOR FINALLY TORE THE REMAINING ATTACH POINTS LOOSE AND ALLOWED THE DOOR TO DEPART AIRCRAFT.  SUBMITTER RECOMMENDS INSPECTION REQUIREMENTS BE UPDATED FOR N.D.T. TO THE HINGE BRACKET AREA EVERY 24 MONTHS OR 1,400 HOURS AT THE 2-C INSPECTION.
